MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0184
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this right ventricular (rv) defibrillation lead exhibited high out-of-range shock impedance measurements greater than 200 ohms on the superior vena cava (svc) coil.Distal coil to can had an in-range shock impedance measurement of 80 ohms.Technical services (ts) discussed troubleshooting options and programming considerations.This rv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and lead return status.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this right ventricular (rv) defibrillation lead exhibited high out-of-range shock impedance measurements greater than 200 ohms on the superior vena cava (svc) coil.Distal coil to can had an in-range shock impedance measurement of 80 ohms.Technical services (ts) discussed troubleshooting options and programming considerations.This rv lead remains in service.No adverse patient effects were reported.Additional information received reported that this rv lead was explanted and replaced, and the non boston scientific cardiac resynchronization therapy defibrillator (crt-d) was also explanted and replaced due to therapy upgrade/downgrade during the same procedure.No additional adverse patient effects were reported.Product return was requested.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23341215
Report Number2124215-2025-74724
Device Sequence Number7742815
Product Code LWS
UDI-Device Identifier00802526531187
UDI-Public(01)00802526531187(17)150708
Combination Product (Y/N)Y
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/08/2015
Device Model Number0184
Device Catalogue Number0184
Device Lot Number325797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/19/2025
Date Device Manufactured07/08/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale